# SDR QMLA2011070311075

- Difficulty date: July 3, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N125LN
- Make and model: Snias AS350B2
- Aircraft serial: 4145
- Aircraft time: 2,190 hours, 6,630 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 2,047 hours, 5,709 cycles
- System (JASC): 2110 · Cabin Compressor System
- Part: Compressor
- Part number: 580009
- Part serial: 308980
- Condition: Failed
- Location: Acm
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE PILOT SMELLED A BURNING ODOR IN THE CABIN ALONG WITH A HEAT/TEMPERATURE RISE.  IMMEDIATELY LANDED AND NOTIFIED MX.  MECHANIC FOUND THAT THE AIR CONDITIONING COMPRESSOR APPEARED TO HAVE LOST OIL RETENTION THROUGH THE DRIVE PULLEY SEAL.  THE COMPRESSOR AND CLUTCH SHOWED NO OUTWARD VISIBLE DEFECTS OTHER THAN THE OIL LOSS.  SUSPECT AN INTERNAL DISCREPANCY TO THE COMPRESSOR.  DURING A GROUND RUN, THE COMPRESSOR WAS OBSERVED TO ENGAGE/DISENGAGE THROUGH THE CLUTCH SYSTEM ABNORMALLY CAUSING A LACK OF COOLING AIR PROVIDED TO THE CABIN.  THE COMPRESSOR WAS REPLACED WITH A SERVICEABLE PART.  THE DRIVE PULLEY AND BELT WAS INSPECTED, SYSTEM SERVICED AND GROUND RUN WITH NO DEFECTS NOTED.  THE ACFT WAS RETURNED TO SERVICE.
